# SDR DALA2023031301812

- Difficulty date: March 7, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N394DX
- Make and model: Airbus A321-211
- Aircraft serial: 9125
- Aircraft time: 10,450 hours, 4,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 37 EMERGENCY PATHWAY LIGHT INOP. FOUND LOOSE WIRE ON EMERGENCY LIGHT CONNECTOR. RECONNECTED WIRE PER AMM 33-50. OPS NORMAL. MEL &PLACARDS REMOVED. (LP# 9613385)
